# SDR F3LA2017110700245

- Difficulty date: November 1, 2017
- Submitted: November 7, 2017
- Operation: Air carrier
- Aircraft: N301FR
- Make and model: Airbus A320-251N
- Aircraft serial: 7141
- Aircraft time: 3,841 hours, 1,519 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: LEAP1A26
- Part serial: 598116
- Condition: Overtemp
- Location: Nr 2
- Part time: 3,841 hours, 1,519 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE EGT 936 DEGREES DURING CLIMB.   FUEL FLOW 600 LBS HIGHER THAN THE NR 1 ENGINE.  THE NR 2  ENGINE DID NOT EXCEED EGT LIMITS IAW AMM 72-00-00-991-59300-03-A.  PERFORMED A VISUAL INSPECTION IAW EA AC-72R-33937, STEPS 1, 2, & 3.   AIRCRAFT RETURNED TO SERVICE.
